Notre Dame Journal of Formal Logic

A simple version of the generalized continuum hypothesis.

Rolf Schock

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 7, Number 3 (1966), 287-288.

Dates
First available: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093958623

Zentralblatt MATH identifier
0171.26404

Mathematical Reviews number (MathSciNet)
MR0209162

Digital Object Identifier
doi:10.1305/ndjfl/1093958623

Subjects
Primary: 04.30

Citation

Schock, Rolf. A simple version of the generalized continuum hypothesis. Notre Dame Journal of Formal Logic 7 (1966), no. 3, 287--288. doi:10.1305/ndjfl/1093958623. http://projecteuclid.org/euclid.ndjfl/1093958623.


Export citation